# SDR AALA20100704MIA07

- Difficulty date: July 4, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 35,736 hours, 4,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT LED FLASHLIGHT INOPERATIVE.  REPLACED FLIGHT ATTENDANT FLASHLIGHT.
